MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C REACTIVE PROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C REACTIVE PROTEIN TEST SYSTEM
Catalog Number 07876424190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c702 analyzer is (b)(6).Per product labeling, there is no significant interference up to a hemolysis index of 1000 (approximate hemoglobin concentration: 622 mol/l or 1000 mg/dl).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received a questionable result for one neonate patient sample tested with tina-quant c-reactive protein iv on a cobas 8000 c702 module.The customer suspects the sample hemolysis may have interfered with the assay.A first sample collected from the patient resulted in a crp value of 102 mg/l.The sample was not hemolyzed.A second sample collected from the patient resulted in a crp value of 54 mg/l.This result was questioned.A hemolysis index of 705 was measured from the sample.A third sample collected from the patient resulted in a crp value of 129 mg/l.This sample was not hemolyzed.
 
Additional Manufacturer Narrative
The customer deemed crp results of "around 100 mg/l" correct for the patient.The customer stated they use micro-cups or micro-cups on top of sample tubes when testing the patient samples.When programming these samples on the analyzer, the customer did not use the "micro cup" option on the sample order in order for the instrument to adapt sample pipetting.Per product labeling: "the instrument recognizes all standard containers except micro cups by their dimensions.For micro cups, you must select micro cup in workplace test selection or on the host." the investigation determined the issue is consistent with incorrect user handling of the device.

Brand Name
TINA-QUANT C-REACTIVE PROTEIN IV
Common Device Name
C REACTIVE PROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19985033
Report Number1823260-2024-02367
Device Sequence Number19971254
Product Code DCN
UDI-Device Identifier04015630946846
UDI-Public04015630946846
Combination Product (Y/N)Y
Initial Reporter CountryBE
PMA/510(K) Number
K192072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07876424190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown